# SDR GTIA2020030235057

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 4,184 hours, 1,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 DOOR ASSIST BOTTLES REQUIRES SERVICNG-SERVICED R2 AND L2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
